# SDR AALA20100202TUL05

- Difficulty date: February 2, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FLOORBEAMS 769 TO 788 BL 0 IS CRACKED.  COMPLETED INSTALLING INTERCOSTAL BETWEEN FLOORBEAMS 768 AND 788 PER SRM 53-30-05.
